Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 87, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 3, 2005, 4:57 PM CDT for Harper County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 4:57 PM CDT (21:57 UTC)
- Expired
- Jun 3, 2005, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 46 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 032157 SVRICT KSC077-032245- /O.NEW.KICT.SV.W.0087.050603T2157Z-050603T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 457 PM CDT FRI JUN 3 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HARPER COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 545 PM CDT. * AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 10 MILES SOUTHWEST OF ANTHONY...MOVING NORTH AT 40 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ANTHONY...ATTICA...BLUFF CITY...CORWIN...DANVILLE...FREEPORT... HARPER...RUNNYMEDE...CRYSTAL SPRINGS THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING WINDS UP TO 60 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3701 9834 3701 9781 3738 9782 3737 9834 $$ DARMOFAL
3 follow-up statements
000 WWUS53 KICT 032211 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 511 PM CDT FRI JUN 3 2005 KSC077-032245- /O.CON.KICT.SV.W.0087.000000T0000Z-050603T2245Z/ HARPER KS- 511 PM CDT FRI JUN 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR HARPER COUNTY UNTIL 545 PM CDT... AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF ANTHONY...AND MOVING NORTH AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES WEST OF HARPER BY 520 PM CDT. THE TOWN OF CRYSTAL SPRINGS IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES, WITH LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN NORTHERN OKLAHOMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3701 9834 3701 9781 3738 9782 3737 9834 $$ DARMOFAL
000 WWUS53 KICT 032234 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 534 PM CDT FRI JUN 3 2005 KSC077-032245- /O.CON.KICT.SV.W.0087.000000T0000Z-050603T2245Z/ HARPER KS- 534 PM CDT FRI JUN 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR HARPER COUNTY UNTIL 545 PM CDT... AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARPER TO 6 MILES EAST OF BLUFF CITY...AND MOVING NORTH AT 40 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF HARPER COUNTY...INCLUDING THE TOWNS OF HARPER...FREEPORT...DANVILLE AND RUNNYMEDE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3701 9834 3701 9781 3738 9782 3737 9834 $$ DARMOFAL
000 WWUS53 KICT 032245 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 544 PM CDT FRI JUN 3 2005 KSC077-032254- /O.EXP.KICT.SV.W.0087.000000T0000Z-050603T2245Z/ HARPER KS- 544 PM CDT FRI JUN 3 2005 ...THE SEVERE THUNDERSTORM WARNING FOR HARPER COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 544 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. GUSTY WINDS TO 50 MPH WILL REMAIN POSSIBLE UNTIL ABOUT 6 PM. LAT...LON 3701 9834 3701 9781 3738 9782 3737 9834 $$ DARMOFAL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:40 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 3, 3:40 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 340 PM CDT FRI JUN 3 2005 .DISCUSSION... THIS AFTN AND THIS EVE: ELEVATED CONVECTION IS NOW STARTING TO MOVE BACK TO THE NORTHEAST OF THE AREA INTO NERN KS AND BELIEVE THIS TREND WILL CONTINUE ACROSS THE AREA AS MCV IN OK HELPS PUSH THIS AREA OF SHRA NORTHEAST OF THE AREA. SO MAY SEE A LULL IN THE CONVECTION AS FIRST AREA MOVES NE THIS AFTERNOON BEFORE CONVECTION IN OK BEGINS TO MOVE RAPIDLY NE BACK INTO THE AREA. SOME RECOVERY NOTED SOUTHWEST OF ICT, AS SOME CLEARING HAS OCCURRED AFTER INITIAL ROUND OF CONVECTION, WITH A NEW LINE OF CONVECTION FIRING UP ACROSS CEN OK. WILL HAVE TO KEEP AN EYE ON THIS AREA FOR POSSIBLE SEVERE THUNDERSTORMS AS LOW LEVEL SHEAR PROFILE LOOKS FAVORABLE FOR ROTATING UPDRAFTS AS MCV MOVES ACROSS THIS AREA. INSTABILITY FOR SEVERE THREAT WILL DEPEND ON AMOUNT OF RECOVERY, BUT PROBABLY ENOUGH FOR SOME SMALL HAIL AND GUSTY WINDS. AS THE MCV ROTATES NE INTO THE AREA, EXPECT OK CONVECTION TO MOVE NE BACK INTO THE AREA. WITH LOTS OF UPPER LEVEL DIFFLUENCE AHEAD OF THE MCV, EXPECT ANOTHER WIDESPREAD AREA OF TSRA TO MOVE ACROSS ALREADY SATURATED GROUND IN SERN/CEN KS. HAVE ALREADY POSTED A FLOOD WATCH WITH THIS IN MIND FOR CEN/SERN KS. DID NOT INCLUDE AREAS SOUTHWEST OF ICT WHERE FLASH FLOOD GUIDANCE NUMBERS ARE HIGHER. OVERNIGHT: ISENTROPIC LIFT AND UPPER LEVEL DIFFLUENCE CONTINUES ACROSS THE AREA OVERNIGHT, SO WILL CONTINUE WITH LKLY POPS FOR AREA DURING THE OVERNIGHT HOURS WITH GREATEST CONVECTION THREAT EXPECTED BEFORE 09Z/SAT. WILL ALSO MENTION HEAVY RAINFALL POTENTIAL AS PRECIP WATER VALUES REMAIN HIGH. SAT-SUN: EXPECT OVERNIGHT SHRA/TSRA TO COME TO AN END EARLY SAT, BUT SURFACE BOUNDARY WILL CONTINUE TO LURK ACROSS CEN KS DURING THE AFTERNOON HOURS. LOTS OF LOW LEVEL MOISTURE AND INSTABILITY STILL AVAILABLE AHEAD OF THIS BOUNDARY MAINLY EAST OF THE TURNPIKE. NOT MUCH IN THE WAY OF UPPER LEVEL SUPPORT FOR WIDESPREAD CONVECTION, BUT STILL COULD SEE SOME DIURNAL CONVECTION, SO WILL KEEP A LOW POP ACROSS THE AREA FOR THIS THREAT. INSTABILITY ALSO SUGGESTS THAT ANY STORM THAT CAN GET GOING, COULD PRODUCE SOME SMALL HAIL, BUT 0-6KM SHEAR LOOKS LIMITED FOR LARGE HAIL OR DAMAGING WINDS. SHORTWAVE IN THE ROCKIES MOVES ACROSS THE AREA ON SUNDAY, WITH DRYLINE/BOUNDARY PROGGED TO BE LOCATED ROUGHLY ALONG I-135 DURING THE EARLY AFTERNOON HOURS. MODELS DIFFER ON PLACEMENT AND STRENGTH OF THE EASTWARD PUSH TO THIS LINE DURING THE DAY ON SUNDAY, BUT WITH LOTS OF INSTABILITY AVAILABLE AGAIN FOR CONVECTION TO DEVELOP IN THE EARLY AFTERNOON HOURS. SO WILL KEEP POPS IN AREAS GENERALLY EAST OF ICT WITH UNCERTAINTY OF PLACEMENT. MON: MODELS FAIRLY SIMILAR IN SHORTWAVE MOVING NE OF THE AREA ON MON WITH WEAK RIDGING EXPECT TO MOVE ACROSS THE AREA. WOULD NOT BE SURPRISED TO SEE POPS REMOVED DURING THIS TIME FRAME, BUT FOR LEFT LOW POPS IN FOR NOW FOR CONSISTENCY SAKE. TUE-THU: SW FLOW CONTINUES ACROSS THE AREA FOR THIS TIME FRAME, AS IMPULSES CONTINUE TO MOVE OUT OF THE SWRN US INTO THE CEN PLAINS. TRYING TO PINPOINT BEST RAIN CHANCES DURING THIS TIME FRAME IS DIFFICULT, AT BEST, AS MEDIUM RANGE MODELS DIFFER ON TIMING OF SHORTWAVES TO EJECT INTO THE AREA. MODELS DO SUGGEST THAT A QUASI STATIONARY FRONT WILL BE IN THE AREA FOR CONVERGENCE, WITH MOISTURE ADVECTION FROM THE SOUTH CONTINUING THROUGH THE PERIOD. SO WILL KEEP LOW POPS FOR THIS TIME FRAME, BUT DO NOT BELIEVE THIS WILL BE A TOTAL WASH OUT, JUST HARD TO PIN DOWN DRY PERIODS. WILL HAVE THE BEST CHANCES ALONG THE BOUNDARY ON WED AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 85 63 88 / 70 40 30 20 HUTCHINSON 65 84 62 87 / 70 40 30 20 NEWTON 65 85 63 86 / 70 40 30 20 ELDORADO 65 86 64 87 / 70 40 40 20 WINFIELD-KWLD 65 87 64 88 / 70 40 40 20 RUSSELL 61 80 58 85 / 60 30 20 20 GREAT BEND 62 82 59 86 / 60 30 20 20 SALINA 65 83 62 85 / 60 50 30 20 MCPHERSON 65 84 62 86 / 70 40 30 20 COFFEYVILLE 68 88 66 87 / 70 40 50 30 CHANUTE 66 87 66 86 / 70 50 50 30 IOLA 66 87 66 85 / 70 50 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON UNTIL 9 AM CDT SATURDAY FOR MOST OF CENTRAL KANSAS AND SOUTHEAST KANSAS. && KETCHAM/
Hazardous weather outlook, Jun 3, 4:30 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 430 PM CDT FRI JUN 3 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-041200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 430 PM CDT FRI JUN 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND OVERNIGHT ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING, AS A STRONG UPPER LEVEL DISTURBANCE MOVES NORTHEASTWARD OVER THE AREA. A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THE SEVERE WEATHER THREAT, THE SLOW MOVEMENT OF THE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND FLOODING. A FLOOD WATCH HAS BEEN POSTED FOR CENTRAL AND SOUTHEAST KANSAS TONIGHT. PLEASE SEE THE LATEST FLOOD WATCH FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO SUNDAY ACROSS CENTRAL AND SOUTHEASTERN KANSAS. SEVERE WEATHER IS POSSIBLE AS A COLD FRONT MOVES INTO AN UNSTABLE AIRMASS ACROSS THE AREA. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AGAIN TUESDAY AND WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTERS MAY BE NEED THIS AFTERNOON AND EVENING IN SOUTH CENTRAL AND SOUTHEASTERN KANSAS. IN ADDITION, ANY FLOODING REPORTS WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM JMC/KETCHAM
In the hours before
Local storm report, Jun 3, 1:56 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
156 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM FLASH FLOOD 1 W SEDAN 37.13N 96.20W
06/03/2005 CHAUTAUQUA KS LAW ENFORCEMENT
HIGHWAY K-99 FLOODED AND CLOSED TO TRAFFIC
&&
RHELocal storm report, Jun 3, 3:11 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
311 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLOOD 6 NW DURHAM 38.55N 97.31W
06/03/2005 MARION KS EMERGENCY MNGR
HAD TO PERFORM A WATER RESCUE. A CHILD AND GRANDMOTHER
WERE RESCUED FROM THE HOOD OF THIER CAR.
&&
CWHSpecial weather statement, Jun 3, 3:25 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 325 PM CDT FRI JUN 3 2005 KSZ096-100-032045- LABETTE-NEOSHO- 325 PM CDT FRI JUN 3 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE AND NEOSHO COUNTIES... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MCCUNE...OR 9 MILES EAST OF PARSONS...AND MOVING NORTH AT 30 MPH. HAIL UP TO 3/4 INCH DIAMETER AND 40 TO 50 MPH ARE LIKELY WITH THIS THUNDERSTORM. ES
Local storm report, Jun 3, 4:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
402 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FLASH FLOOD 2 W WONSEVU 38.15N 96.81W
06/03/2005 CHASE KS LAW ENFORCEMENT
A WATER RESCUE IS ONGOING ACROSS SOUTHWEST CHASE COUNTY
ALONG CEDAR CREEK. SOME BOYS CLIMBING TREES FELL INTO THE
WATER.
0358 PM FLASH FLOOD MARION 38.35N 97.02W
06/03/2005 MARION KS LAW ENFORCEMENT
SEVERAL ROADS UNDER WATER IN NORTHERN MARION COUNTY.
&&
TESLocal storm report, Jun 3, 4:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
422 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM FLASH FLOOD 2 W WONSEVU 38.15N 96.81W
06/03/2005 CHASE KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTING AT LEAST ONE HOME SURROUNDED BY
WATER.
&&
CDBSpecial weather statement, Jun 3, 4:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 433 PM CDT FRI JUN 3 2005 KSZ082-091-032230- HARPER-KINGMAN- 433 PM CDT FRI JUN 3 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER AND KINGMAN COUNTIES... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF MEDICINE LODGE TO DRIFTWOOD AND DRUMMOND OKLAHOMA...AND MOVING NORTH AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DARMOFAL
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 11:56 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 61 min |
| Jun 3, 1:19 PM CDT | Flash Flood Warning | ICT | Chautauqua | 3 hr |
| Jun 3, 3:51 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 6 hr |
| Jun 3, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 50 min |
| Jun 3, 6:04 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.